# SDR SCNA01028

- Difficulty date: March 7, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 64,618 hours, 33,612 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP8598CK
- Part serial: P36769
- Condition: Fire
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION, DISCHARGED THE APU FIRE BOTTLE.  REMOVED AND REPLACED APU AND APU FIRE BOTTLE.
